MAUDE Adverse Event Report: STRYKER SPINE-US REFLEX-HYBRID 4X16MM VARIABLE ANGLE SELF TAP.SCREW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

STRYKER SPINE-US REFLEX-HYBRID 4X16MM VARIABLE ANGLE SELF TAP.SCREW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 48694016
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 09/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that reflex variable, self-tapping screw had deviated beyond the plate postoperatively.The patient complained of throat discomfort.Revision surgery has not been planned, patient will wear a cervical collar for 6 months before consideration of additional treatment.
 
Additional Manufacturer Narrative
Device remains implanted.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description

Brand Name
REFLEX-HYBRID 4X16MM VARIABLE ANGLE SELF TAP.SCREW
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15696138
Report Number0009617544-2022-00101
Device Sequence Number7300324
Product Code KWQ
UDI-Device Identifier04546540535115
UDI-Public04546540535115
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040261
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48694016
Device Catalogue Number48694016
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date10/29/2022
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown